# SDR ASAA2016011614809

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,683 hours, 8,738 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C7350
- Condition: Failed
- Location: Master
- Part time: 28,683 hours, 8,738 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT OBSERVED OVERHEAD AMBER, ELEC LIGHT ILLUMINATED.  ACFT GROUNDED. BITE CHECKED P5-13 FAULTS AUX BATTERY CHARGER FOUND C/B E3, ON P91 OUT.  R & R AUXILIARY  BATTERY CHARGER IAW AMM 24-31-31-000-801/24-31-31-400-801.  OPS CK GOOD.
